Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 27, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 27, Number 2 (1920)
PDF
Bull. Amer. Math. Soc. 27 (1920)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 27, Number 2 (1920)
PDF
Bull. Amer. Math. Soc. 27 (1920)
The twenty-seventh summer meeting of the American Mathematical Society
Arnold Dresden PDF
Bull. Amer. Math. Soc. 27 (1920), 49-65
The Chicago colloquium
W. A. Hurwitz PDF
Bull. Amer. Math. Soc. 27 (1920), 65-71
Note on velocity systems in curved space of $N$ dimensions
Joseph Lipka PDF
Bull. Amer. Math. Soc. 27 (1920), 71-77
Augustus de Morgan on divergent series
Florian Cajori PDF
Bull. Amer. Math. Soc. 27 (1920), 77-81
Notes
PDF
Bull. Amer. Math. Soc. 27 (1920), 91-94
New publications
PDF
Bull. Amer. Math. Soc. 27 (1920), 94-96